# SDR ASAA1149229

- Difficulty date: March 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL WEB AT BS 966 TO BS 992 LBL 40 IS CORRODED.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
